Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
forbawston

persistant cysts on accutane

Recommended Posts

i am several months into my treatment of accutane and these cysts are persistant. they feel like they are slowly getting smaller, but it could just be me imagining it. i think i'm just so used to it by now. they are at LEAST four months old per cyst (one is almost six months old) and i really really hate them. i dont want a cortisone shot because i trust my doctor and id rather wait through the treatment and have limited scarring than get the shots and have an indentation and a nasty mess that wont heal for a long long time (like how everything takes twice as long to heal on accutane). i'm only at 30, so i think next month i will ask to up the dosage to 40. i just am so afraid to see the results after they are gone... i think it's going to be horrendous since i've heard that the longer a cyst is on your face for, the crappier the scarring.

i want these to go away and at the same time, i dont want to see what they're going to do to me.

god bless us all.

Share this post


Link to post
Share on other sites

I'm not sure how long you've been taking Accutane but you should find out if it'd be safe for you to take 40 mg and if it's fine then you could do that. It's probably better not to have something done to the cysts since it'd be worse while on Accutane as you mentioned. Try to leave them alone for now and find out if you can increase the mg you're taking.

Share this post


Link to post
Share on other sites

I'm almost two months into accutane. I've been having problems with accutane. I'm still getting persistant cystic pimples as well. The red marks that were on my face before tane are still there. They haven't got smaller or anything yet.

I'm starting to get unbearable side effects like : dry nose (causes it to bleed) really dry lips, so dry that they bleed and peel. Really bad headaches at times.

I'm waiting for accutane to work? but i'm very disappointed so far.

I'm on dosage 40......when do you start to see results?

Share this post


Link to post
Share on other sites

wait another month dear!! you should definitely see more positive results. i know... my first couple months were like... uuhhh.. but right now, i'm clear and scar free except for several cysts (that are horrible to say the least... they aren't like normal cysts either they're bad... bad bad bad cysts that have hardened under the skin but they are large, not like small unnoticeable ones) so as long as you don't have any of those you should be quite golden soon! hang in there, and use aloe vera gel it helps with red marks in the meantime.

<3

Share this post


Link to post
Share on other sites

I'm almost two months into accutane. I've been having problems with accutane. I'm still getting persistant cystic pimples as well. The red marks that were on my face before tane are still there. They haven't got smaller or anything yet.

I'm starting to get unbearable side effects like : dry nose (causes it to bleed) really dry lips, so dry that they bleed and peel. Really bad headaches at times.

I'm waiting for accutane to work? but i'm very disappointed so far.

I'm on dosage 40......when do you start to see results?

Do you use lip balm, eye and nose drops, take supplements?

---------

Cysts ... fuck how I hate them. But accutane is working nicely. They still linger for like 1-2 months, but they're gone eventually.

Share this post


Link to post
Share on other sites

I'm almost two months into accutane. I've been having problems with accutane. I'm still getting persistant cystic pimples as well. The red marks that were on my face before tane are still there. They haven't got smaller or anything yet.

I'm starting to get unbearable side effects like : dry nose (causes it to bleed) really dry lips, so dry that they bleed and peel. Really bad headaches at times.

I'm waiting for accutane to work? but i'm very disappointed so far.

I'm on dosage 40......when do you start to see results?

Do you use lip balm, eye and nose dropps, take supplements?

---------

Cysts ... fuck how I hate them. But accutane is working nicely. They still linger for like 1-2 months, but they're gone eventually.

Hi,

I just wanted to say I know how you feel to some extent. I have been on RoAcc myself for 7 -8 weeks now of a 120 day course (60mg per day, I think I weigh about 71 or 72 kg) due to severe cystic acne, very deep, painful hardened lumps and oily skin particulalry round the T zone of the face. So far things have been up and down but I am noticing some improvement in areas, around my mouth has pretty much cleared up, which is good as that was probably the most physically painful area. Also I have had no new major cyst or nodule now for about 5 days now. However a few existing spots/ healing cysts are taking a llllooonnnggg time to heal, and am getting a few red marks and tiny red scars (no spots) and even what looks like really tiny blackheads, but that may be due to me not moisturizing enough?

Cysts are so annoying, I used to have a method for dealing with cysts, as in healing them/forcing them out but it was not always truly effective, but now I am on roaccutane all i can do is moisturize everything again and again and again......so i dare not try anything else. Anyway I am looking forward to getting into my 3rd month, as alot of people on here seem to agree that the first couple of months of RoAcc are normally the worst.

I think if you have really bad deep cysts you should definately up your dosage.....

All the Best

AndD

:ninja:

Share this post


Link to post
Share on other sites

i dont want a cortisone shot because i trust my doctor and id rather wait through the treatment and have limited scarring than get the shots and have an indentation and a nasty mess that wont heal for a long long time

wouldnt that be a reason to get a shot? Cysts will leave indentations, Shots are there to make them go away before they do so. I got one on my second monthly appointment and it went away after a week or two, as opposed to a couple of months.

Share this post


Link to post
Share on other sites

i dont want a cortisone shot because i trust my doctor and id rather wait through the treatment and have limited scarring than get the shots and have an indentation and a nasty mess that wont heal for a long long time

wouldnt that be a reason to get a shot? Cysts will leave indentations, Shots are there to make them go away before they do so. I got one on my second monthly appointment and it went away after a week or two, as opposed to a couple of months.

cortisone shots for cysts, wow. I didnt think that was recommended when on RoAcc. You guys are from the U.S right? When I have mentioned this (cortisone shots in cysts) to doctors and derms here in the UK they have looked at me with shock and bewilderment that someone would do that.......

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×